# SDR ASAA2019111851350

- Difficulty date: November 15, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 45,139 hours, 13,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8681
- Condition: Failed
- Location: Lt Ram Air
- Part time: 59,762 hours, 26,264 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL ON AFTER START CHECKLIST, LEFT PACK LIGHT ILLUMINATED. WE RAN QRH CHECKLIST FOR PACK LIGHT (PAGE 2.12) AND THE PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET. GROUNDED - YES. VERIFIED DISCREP REF B737-800 AMM 21-61-00-700-002. BIT AND LAST FLT SHOWS ON CONTROLLER #1 "RAM AIR ACT" FAULT.  INTERROGATED THE L/H PACK SYSTEM PER AMM 21-61-00-700-806-002 RAM AIR INLET ACTUATOR FAULT FOUND. ACFT RELEASED PER ME 21-5C. REMOVED AND REPLACED L/H RAM AIR ACTUATOR REF AMM 21-51-21, OPS CHECK GOOD. THIS CLEARS MEL 21-5C.
